|SICK AFTER 2nd HBV VACINE?!
Jan 22, 2002
Last week, I took 2nd vacine for HBV virus. Immediatelly, the same night I started feeling seek, like fatigue, I vomitted in the night. Since then I have been feeling (fro 4 days) relatively week, face pale, dont know to what extent this might have been caused by vacine. I was not tested for any HEP virus prior to receiving vacine. Is it obligatory by med personel to request such tests? What are the general symptoms that appear once one has been vacined for HBV? IS it normal the way I have been feeling. Moreover, after 1st vacine a month ago I did not feel that way. Please answer! Thanks!
| Response from Dr. Fried
There are no recommendations to have HBV testing done before being vaccinated for the general population. Side effects that you descrbe after the HBV vaccine would be uncommon. If they persist, you should see your healthcare provider because it may not be related to the vaccine at all.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Underlying Conditions Cause Candidiasis?
- Hiv And Aids Information More Sensitive Than Other Health Conditions
- White Bumps On My Tongue Is This Herpes
- When Genital Warts Fall Off Are You Still Contagious?
- What Foods To Stay Away From When You Have Genital Herpes?
- What Do Genital Warts Look Like When They First Appear?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.